# SDR C2XA02TY158

- Difficulty date: October 25, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE CENTER FLOORBEAM TOP CAP WAS FOUND CORRODED UNDERNEATH THE GALLEY AREA.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB-145 SRM 53-21-10, 51-21-04,05.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
